# SDR UPS98227948

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON LT HORIZ STAB LE PANEL NR 9103 INBD END.  CUT OUT DAMAGED AREA IAW SRM 55-10-3 (FIG 2). CARRIED OUT REPAIR IAW SRM 55-10-3 (FIG 2).
